View Full Version : confused !! is it the effect of my prescribed drug or balding!!! !!!!!

02-09-2012, 10:24 AM
hey guys
my name is hevar , i'm 20 years old , and for the last 8 months i have noticed that my hair become thin and it wasn't like that at all , it started during my finals , i'm a med student by the way, and it was a very stressful time , and i have been on carbamazepine for almost 4 years now but this thinning has started 8 months ago my dad and mom has all there hair still on there head so ,,,, and now my hair is real thin what should i do and what is your recommendation here are some pictures when when my hair is really wet and came out of the shower and some pictures when its dried out
the thinning is just ay the front and top not in the crown

when its wet
http://s7.postimage.org/zabuvy9uv/Photo_on_2011_12_19_at_22_04.jpg (http://postimage.org/image/zabuvy9uv/)

http://s13.postimage.org/6kjvejs77/Photo_on_2011_12_25_at_21_33.jpg (http://postimage.org/image/6kjvejs77/)

http://s8.postimage.org/v7pbzidk1/Photo_on_2012_02_05_at_22_26.jpg (http://postimage.org/image/v7pbzidk1/)

and when its dry

http://s13.postimage.org/5bio72d1f/Photo_on_2011_12_27_at_23_02.jpg (http://postimage.org/image/5bio72d1f/)

http://s13.postimage.org/xi0gufpmr/Photo_on_2012_02_05_at_23_40.jpg (http://postimage.org/image/xi0gufpmr/)

thanks in advance

02-10-2012, 01:11 AM
any reply from Dr. glenn , or any other members to share their thoughts would be appreciated very much ,,

thank you

02-10-2012, 06:07 AM
It looks like its still in the early ages which is good and looks like you can hide it pretty much completely when its dry. You need anti-DHT something like finasteride (usually effective but can have very bad long term side effects) or you can go for a natural dht blocker such as saw palmetto or a product like revivogen (the effectiveness of these is not guaranteed). then you need to add a growth stimulant such as minoxidil and anti-androgen like nizoral anti dandruff shampoo 1% twice a week. any other vitamins etc such as hair skin nails, biotin vitamin b complexes are a bonus. good luck.

02-10-2012, 01:19 PM
thanks for the reply but
do you think this is early sign of bolding or its more like telogen effluvium due to the drug i have been taking ???